| Model Number |
560BCS1 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
During preventive maintenance by a service technician this bio-console 560 controller instrument had a base charge led that was flickering rapidly.This was detected during service so there was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
B.5.Medtronic received additional information that the battery was replaced as part of preventive maintenance as it was 4 years old.And that this case was for a power supply issue.Medtronic received additional information that the lot number of the batteries removed was 10648925.Device evaluation::during preventive maintenance by service technician the service technician observed that the base power/charging indicator led was flickering rapidly rather than the standard 1hz blink rate.The issue was resolved by replacing the power supply 28v and battery,12v,6.5 ah,certified *2.Preventive maintenance was completed per specifications.Note: instrument was serviced at the facility by medtronic field service and was not returned to medtronic service center.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.